# SDR HEEA082512

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- Aircraft time: 20,010 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Control Unit
- Part number: 7655009006106
- Part serial: 11485A
- Condition: Malfunctioned
- Location: Dc System
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

DIFFICULT TO RESET, APP. 30 SECOND DELAY FROM SWITCH ACTIVATION TO GENERATOR ON LINE.
